# SDR FDEA200905191738

- Difficulty date: May 19, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Bs 560 S21-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, STA 560, STRINGER 21-22L, CRACK ON STUB FRAME EXTENSION RADIUS.  REMOVED DAMAGED STUB FRAME EXTENSION, FABRICATED NEW STUB FRAME, HEAT TREATED TO T-6 AND INSTALLED IAW SRM SRM 51-20-1, 51-30-2 AND DWG 53FX1350.
